Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I have been devastated by acne in so many ways. I had it on my face, neck, chest, and back and was afraid to take my shirt of (I still am) in front of other people. I decided to take accutane and my acne cleared, with the only problem of leaving red marks on my back and chest. I can live with this side effect, but the accutane has left me with problems that I don't want to deal with.

I have been losing hair for about 3 months now because of the accutane. My hair is also very dry and and is now curly when it was once straight and smooth...I really miss that. I can see myself in about a year having extremely thin hair to the point where people will notice. This is my last year in high shcool and I shouldn't be worrying about hair loss especially since it's not in my family.

What I would like to happen is if everyone who has had hair loss from accutane to come forward and tell me their story.

- how bad their acne was

- how long they took accutane/dosage

- when they noticed the side effects of hair loss (and others, but mainly hair loss)

- what they did to try and combat it (biotin, rogainne, saw palmetto, omega 3 etc.)

- if the hair loss is permanent, has slowed down, or has stopped

By telling me this information I'll be able to post results on what helps for accutane related hair loss and give some people informtaion on what they might be able to expect from others experience.

I only need a Prive Message or even a reply to this post telling me about your accutane related hair loss.

Thanks!

- Smurf

Link to comment
Share on other sites

moderate

5 months/ 80mgs a day (amnesteem)

started losing hair a month or so after completing tane

not really combatting it...just using nizoral shampoo to battle flakes

it may have slowed down but maybe not...

I'm not too worried about it yet...I've read that your body does this after taking high doses of medication(or other traumatic things). I've read that what I'm noticing as hairloss is new hair pushing old hair out...itcould take up to a year to get back to normal...

Good luck and stop stressin'...wait for a year then see how it is.

Link to comment
Share on other sites

I have been losing hair for about 3 months now because of the accutane. My hair is also very dry and and is now curly when it was once straight and smooth...I really miss that. I can see myself in about a year having extremely thin hair to the point where people will notice.

You are experiencing Accutane induced telogen effluvium. Please, please look it up, you have posted so many of these hairloss threads that it's obviously really upsetting you. Look it up and you will understand what's going on and that your hair will come back. If your hair is falling out, that means that the new hairs are already growing - they are pushing the old hair out of the follicle, that's what's causing it to fall out. You may continue to shed for another few months, but the feeling of thickness will be restored once the new hairs grow in enough. Stop torturing yourself and get out there are enjoy your senior year! :dance:

Link to comment
Share on other sites

I have been losing hair for about 3 months now because of the accutane. My hair is also very dry and and is now curly when it was once straight and smooth...I really miss that. I can see myself in about a year having extremely thin hair to the point where people will notice.

You are experiencing Accutane induced telogen effluvium. Please, please look it up, you have posted so many of these hairloss threads that it's obviously really upsetting you. Look it up and you will understand what's going on and that your hair will come back. If your hair is falling out, that means that the new hairs are already growing - they are pushing the old hair out of the follicle, that's what's causing it to fall out. You may continue to shed for another few months, but the feeling of thickness will be restored once the new hairs grow in enough. Stop torturing yourself and get out there are enjoy your senior year! :dance:

Smurf, that's why I, and you, should not be stressin'...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×